# SDR USAA990710

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Condition: Cracked
- Location: Pylon
- Part time: 30,865 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK FORWARD OUTBOARD ACCESS CUTOUT PYLON CHANNEL.  INSTALLED DOUBLER PER TR 54-30-07.  (M)
